# SDR AALA20150921001

- Difficulty date: September 20, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 47,890 hours, 22,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EPL LIGHTS VERY DIM WITH BATTERY PACK AB5-3 IN USE.  R & R BATTERY PACK.  AFT EPL LIGHTS OPERATIONALLY CHECKED NORMAL.
